Jump to content
CrazyBoards.org

Recommended Posts

I took my first 10 mg dose of Viibryd this morning at 10. I took with food as directed. I felt nothing strange and went about my day. At 2pm i got really tired, a little nauseous, almost flu like feeling. I laid down for a while and after an hour or so made myself get up and eat. I feel a little better but i also feel completely drugged and dizzy still. 

 

Has anyone ever taken Viibryd and felt similar side effects? I dont like this feeling at all  :unsure:

Link to comment
Share on other sites

I just started Viibryd last night. I took it around 9 pm (10 mg with food) and when I woke up at 9 am I was dizzy. It wore off an hour or so after I woke up. We will see how tomorrow goes. Good luck to you.

Link to comment
Share on other sites

Update? I took it at night(930pm) after a BIG protein rich meal and didnt feel any stomach issues or drowsiness. I went to sleep around 3 as normal. I woke up and have felt a bit off all day. A little drowsy, and dizzy. My concentration has been good for the past couple days though(could be coincidence) but that would be great because i dont really like adderall anymore.

 

I am eating a lot though... :/ 

Link to comment
Share on other sites

Do meds usually take a while for you to notice positive/negative? I am actually quite inexperienced in the world of medications but with lexapro i noticed a decrease in anxiety and sexual desires within days. 

 

I hope it works out. My doc said the few people she had on it swore the side effects got better after a week. 

Link to comment
Share on other sites

It took me two to three weeks to adjust to some of the side effects of Viibryd.  The nausea and stomach upset were awful initially, but I rode it out.

 

Viibryd has been a great med for me.  I've been at this dosage for 9-ish months and don't have anything negative to report.  No weight gain, minimal sexual side effects, normal appetite.  If I don't take it with food or miss doses, then I do experience tiredness and nausea.

 

I hope you'll give it a fair chance. 

Link to comment
Share on other sites

Any increase in anxiety? i am having horrible anxiety today. My entire body has been tense to the point that i am in pain, and i had a horrible panic attack tonight. 

 

I have also been experiencing hot flashes since last night, insomnia, and awful heartburn. I cant even imagine going up to 20mg. :/

Link to comment
Share on other sites

No increase in anxiety that I can recall, but I forgot that I had insomnia initially with Viibryd.  For me, it went away once I adjusted to the med, but YMMV. 

 

I'm sorry your anxiety is so bad.  I hope it calms down soon.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...